# SDR AALA20130315033

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIGHT WINDOW PAN LOWER AFT CLIP STATION 1097.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
